# SDR REXA97090

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Broken
- Location: Lt Starter Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO RAMP WITH D/C GENERATOR INOP.  REPAIRED WIRE ON GENERATOR, P/N 23080031.  (M)
